# SDR AALA201910219043

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 56,360 hours, 23,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6955
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, DOME LIGHT L273 WOULD NOT ILLUMINATE DURING EMERGENCY LIGHTS OPERATIONS CHECK. MAINTENANCE REPLACED LIGHT BATTERY PACK M1675 PER STANDARD PRACTICES.
